# SDR REXA2020012850082

- Difficulty date: January 15, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670318403
- Condition: Corroded
- Location: Bs 314
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR, IN REF NRC S/N 00236, AFTER ANGLE REMOVAL, CORROSION WAS FOUND ON FLOOR SUPPORTS AT PASSENGER SURROUND AREA LOWER SILL.                
"FWD FLOOR SUPPORT STA 314 AT PASSENGER SURROUND AREA LOWER SILL WAS REPLACED FOR A NEW ONE PER CRJ-900 SRM 51-42-06-001-001-A01 AND CORROSION ON AFT FLOOR SUPPORT AT PASSENGER SURROUND AREA LOWER SILL WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 BLENDED AREA WAS MEASURE AND FOUND WITHIN LIMITS PER CRJ-900 SRM 53-21-23-101-001-A02. LEVEL CORROSION: 1
